Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 41, NWS Green Bay, WI

July 14, 20104 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 14, 2010, 10:27 PM CDT for 4 counties in Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2010, 10:27 PM CDT (03:27 UTC)
Expired
Jul 14, 2010, 11:15 PM CDT
In force
48 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 74 km from the middle of the area, began a volume at 03:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-194 J/kg
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

565 
WUUS53 KGRB 150327
SVRGRB
WIC073-097-115-135-150415-
/O.NEW.KGRB.SV.W.0041.100715T0327Z-100715T0415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 PM CDT WED JUL 14 2010

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...
  NORTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  SOUTHWEST SHAWANO COUNTY IN NORTHEAST WISCONSIN...
  NORTHERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...

* UNTIL 1115 PM CDT

* AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  SOUTH OF BEVENT...OR 15 MILES NORTHEAST OF STEVENS POINT...AND
  MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLINTONVILLE AROUND 1110 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
NORTHLAND...TIGERTON...SPLIT ROCK...BIG FALLS...MARION...CAROLINE...
LEOPOLIS AND PELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4480 8872 4444 8874 4444 8947 4480 8947
TIME...MOT...LOC 0327Z 267DEG 32KT 4466 8931
WIND...HAIL 60MPH 1.00IN

$$

EB
3 follow-up statements
669 
WWUS53 KGRB 150339
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1039 PM CDT WED JUL 14 2010

WIC073-097-115-135-150415-
/O.CON.KGRB.SV.W.0041.000000T0000Z-100715T0415Z/
MARATHON WI-SHAWANO WI-PORTAGE WI-WAUPACA WI-
1039 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN 
WAUPACA...NORTHEASTERN PORTAGE...SOUTHWEST SHAWANO AND SOUTHEASTERN 
MARATHON COUNTIES UNTIL 1115 PM CDT...

AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13 MILES
SOUTH OF WITTENBERG...OR 19 MILES NORTH OF WAUPACA...MOVING EAST AT
40 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLINTONVILLE AROUND 1105 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE BIG
FALLS...TIGERTON...SPLIT ROCK...MARION...CAROLINE...PELLA AND
LEOPOLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4480 8941 4480 8872 4444 8874 4444 8947
TIME...MOT...LOC 0338Z 250DEG 34KT 4463 8908
WIND...HAIL 60MPH 1.00IN

$$

AK
125 
WWUS53 KGRB 150358
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1058 PM CDT WED JUL 14 2010

WIC073-150407-
/O.CAN.KGRB.SV.W.0041.000000T0000Z-100715T0415Z/
MARATHON WI-
1058 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARATHON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4444 8942 4468 8923 4468 8922 4470 8922
      4480 8914 4480 8872 4444 8874
TIME...MOT...LOC 0357Z 251DEG 31KT 4466 8886

$$

WIC097-115-135-150415-
/O.CON.KGRB.SV.W.0041.000000T0000Z-100715T0415Z/
SHAWANO WI-PORTAGE WI-WAUPACA WI-
1058 PM CDT WED JUL 14 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN 
WAUPACA...NORTHEASTERN PORTAGE AND SOUTHWEST SHAWANO COUNTIES UNTIL 
1115 PM CDT...

AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
WEST OF CLINTONVILLE...OR 18 MILES SOUTHWEST OF SHAWANO...MOVING EAST
AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CLINTONVILLE AROUND 1105 PM CDT.

OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE LEOPOLIS
AND PELLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY
LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF YOUR HOME OR BUSINESS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4444 8942 4468 8923 4468 8922 4470 8922
      4480 8914 4480 8872 4444 8874
TIME...MOT...LOC 0357Z 251DEG 31KT 4466 8886
WIND...HAIL 60MPH 1.00IN

$$

AK
469 
WWUS53 KGRB 150412
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1112 PM CDT WED JUL 14 2010

WIC097-115-135-150421-
/O.EXP.KGRB.SV.W.0041.000000T0000Z-100715T0415Z/
SHAWANO WI-PORTAGE WI-WAUPACA WI-
1112 PM CDT WED JUL 14 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN 
WAUPACA...NORTHEASTERN PORTAGE AND SOUTHWEST SHAWANO COUNTIES WILL 
EXPIRE AT 1115 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN GREEN BAY.

LAT...LON 4444 8942 4468 8923 4468 8922 4470 8922
      4480 8914 4480 8872 4444 8874
TIME...MOT...LOC 0411Z 251DEG 31KT 4470 8870

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:31 PM CDT, 6 hours 56 minutes earlier.

Area forecast discussion, Jul 14, 3:31 PM CDT, 6 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT WED JUL 14 2010

.SHORT TERM...TONIGHT AND THURSDAY
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS
MUCH OF THE AREA...EXCEPT FOR THE FAR NORTH FOR THE
REMAINDER OF THE AFTERNOON. STORMS APPROACHING GREEN BAY
HAVE WEAKENED FOR THE MOMENT. ANOTHER LINE OF SEVERE
WAS LOCATED ACROSS WESTERN WISCONSIN. A THIRD LINE OF
SEVERE STORMS WAS LOCATED ACROSS MINNESOTA WITH THE
ACTUAL COLD FRONT. FOR THIS EVENING...EXPECT THUNDERSTORMS TO
CONTINUE WITH THE MENTION OF DAMAGING WINDS...LARGE HAIL...
AND LOCALLY HEAVY RAIN. RAINFALL RATES IN THE HEAVIER STORMS
WERE IN THE 2 TO 3 INCH PER HOUR. PRECIPITATION WILL COME
TO END OR DIMINISH LATER THIS EVENING INTO THE OVERNIGHT
PERIOD.

HIGH PRESSURE WILL BUILD INTO THE REGION ON THURSDAY. IT WILL
STILL BE A VERY WARM DAY WITH HIGHS IN THE LOWER TO MIDDLE 80S
AT MOST PLACES.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY...MAIN FCST CONCERNS
ARE PCPN CHCS LATE IN THE WEEKEND...AND AGAIN TOWARD MIDWEEK.

ZONAL WEST-NORTHWEST FLOW WILL DOMINATE THROUGH THE PERIOD...WITH SEASONAL
TEMPERATURES AND A COUPLE FRONTAL SYSTEMS MOVG THROUGH THE FORECAST
AREA. THE FIRST SYSTEM IS PROGGED TO MOVE THROUGH WI SAT NGT/SUN...
ACCOMPANIED BY A THREAT OF TSTMS...AND POSSIBLY ANOTHER ROUND OF SVR
WX. HIGH PRESSURE IS EXPECTED TO BUILD INTO THE RGN FOR MON/TUES...WITH
THE NEXT SYSTEM MOVG INTO THE PLAINS BY MIDWEEK. DEVELOPING WAA IN
ADVANCE OF THIS SYSTEM COULD BRING A CHC OF TSTMS TUES NGT/WEDS...
ESP OVER OUR SOUTHERN COUNTIES.
&&

.AVIATION...THUNDERSTORMS WILL CONTINUE ACROSS THE REGION
THIS AFTERNOON AND THIS EVENING. SOME OF THE STRONGER STORMS
WILL PRODUCE IFR/LIFR VISIBILITIES DUE TO HEAVY RAIN. THE
STRONGEST STORMS WILL PRODUCE WIND GUSTS OF 30 TO 50 KNOTS WITH
LOCALLY HIGHER GUSTS. SHOWERS AND THUNDERSTORMS WILL END ACROSS
THE NORTH AND WEST LATE THIS EVENING INTO EARLY THURSDAY MORNING...
THEN ACROSS EASTERN WISCONSIN LATER TONIGHT. HIGH PRESSURE WILL BUILD
INTO THE STATE ON THURSDAY. FAIR WEATHER CUMULUS CLOUDS CAN BE
EXPECTED ON WESTERLY WINDS THAT COULD GUST TO 25 KNOTS BY LATE
THURSDAY MORNING INTO THURSDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

ECKBERG/KIECKBUSCH
Hazardous weather outlook, Jul 14, 8:34 PM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT WED JUL 14 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-160145-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
834 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS OVERNIGHT. THE
PRIMARY THREAT WOULD BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE NEEDED.

LMZ521-522-541>543-160145-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
834 PM CDT WED JUL 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. A FEW COULD PRODUCE STRONG
WINDS. AREAS OF DENSE MARINE FOG COULD ALSO CAUSE NAVIGATION PROBLEMS
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. IT
IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BE SEVERE.
AREAS OF FOG WILL LINGER INTO THURSDAY MORNING THAT MAY POSE
NAVIGATION PROBLEMS.

ADDITIONAL STORMS ARE POSSIBLE FROM TUESDAY NIGHT INTO WEDNESDAY.

In the hours before

Local storm report, Jul 14, 8:41 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
841 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HEAVY RAIN       APPLETON                44.26N 88.40W
07/14/2010  U0.00 INCH       OUTAGAMIE          WI   LAW ENFORCEMENT

            WATER FLOWING ON THE ROAD AT RICHMOND AND JJ.

0434 PM     HEAVY RAIN       HORTONVILLE             44.33N 88.63W
07/14/2010  M1.95 INCH       OUTAGAMIE          WI   PUBLIC

            LAST 90 MINUTES.

0455 PM     FLASH FLOOD      APPLETON                44.26N 88.40W
07/14/2010                   OUTAGAMIE          WI   TRAINED SPOTTER

            8 TO 10 INCHES OF WATER COVERING ROAD AT NORTHLAND AND
            MEADE.

0504 PM     FLASH FLOOD      OSHKOSH                 44.01N 88.55W
07/14/2010                   WINNEBAGO          WI   TRAINED SPOTTER

            STREET FLOODING IN CITY.

0510 PM     FUNNEL CLOUD     FENWOOD                 44.86N 90.01W
07/14/2010                   MARATHON           WI   FIRE DEPT/RESCUE

0520 PM     FUNNEL CLOUD     PITTSVILLE              44.45N 90.13W
07/14/2010                   WOOD               WI   FIRE DEPT/RESCUE

            FUNNEL CLOUD REPORTED AT COUNTY ROAD E AND X.

0520 PM     TSTM WND DMG     TOMAHAWK                45.46N 89.73W
07/14/2010                   LINCOLN            WI   TRAINED SPOTTER

            TREES DOWN.

0523 PM     TSTM WND DMG     PITTSVILLE              44.45N 90.13W
07/14/2010                   WOOD               WI   TRAINED SPOTTER

            TREES DOWN ON POWERLINE IN CITY.

0525 PM     TSTM WND GST     PITTSVILLE              44.45N 90.13W
07/14/2010  M60.00 MPH       WOOD               WI   TRAINED SPOTTER

            TREES AND POWER LINES DOWN.

0527 PM     TSTM WND DMG     PITTSVILLE              44.45N 90.13W
07/14/2010                   WOOD               WI   LAW ENFORCEMENT

            TREES DOWN IN CITY.

0527 PM     TSTM WND GST     RHINELANDER             45.63N 89.41W
07/14/2010  M48.00 MPH       ONEIDA             WI   ASOS

0530 PM     TSTM WND DMG     2 N RHINELANDER         45.66N 89.41W
07/14/2010                   ONEIDA             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN JUST NORTH OF CITY.

0548 PM     TORNADO          WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010                   WOOD               WI   PUBLIC

            BRIEF TOUCHDOWN IN CITY.

0551 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010  M47.00 MPH       WOOD               WI   ASOS

0556 PM     FLASH FLOOD      STEVENS POINT           44.51N 89.56W
07/14/2010                   PORTAGE            WI   PUBLIC

            6 INCHES OF WATER FLOWING ON ROAD AT BUS 51 AND MINNESOTA
            AVE.

0556 PM     FLASH FLOOD      MOSINEE                 44.78N 89.69W
07/14/2010                   MARATHON           WI   TRAINED SPOTTER

            1 FOOT OF STANDING WATER AT THE INTERSECTION OF HWY 153
            AND I39. TRAFFIC BACKUP.

0600 PM     TSTM WND DMG     ELCHO                   45.43N 89.18W
07/14/2010                   LANGLADE           WI   PUBLIC

            TREES DOWN IN CITY.

0602 PM     TSTM WND DMG     STEVENS POINT           44.51N 89.56W
07/14/2010                   PORTAGE            WI   TRAINED SPOTTER

            TREES DOWN IN CITY. DELAYED REPORT.

0607 PM     HEAVY RAIN       PLOVER                  44.45N 89.53W
07/14/2010  M1.25 INCH       PORTAGE            WI   PUBLIC

            LAST 30 MINUTES.

0612 PM     FUNNEL CLOUD     6 SE PLOVER             44.39N 89.44W
07/14/2010                   PORTAGE            WI   CO-OP OBSERVER

            ROTATING WALL CLOUD WITH FUNNEL CLOUD.

0615 PM     FLASH FLOOD      WISCONSIN RAPIDS        44.40N 89.84W
07/14/2010                   WOOD               WI   LAW ENFORCEMENT

            STREET FLOODING IN THE CITY.

0617 PM     TSTM WND GST     WILD ROSE               44.18N 89.25W
07/14/2010  M60.00 MPH       WAUSHARA           WI   TRAINED SPOTTER

            ROTATING WALL CLOUD NEAR CITY.

0623 PM     HEAVY RAIN       MOSINEE                 44.78N 89.69W
07/14/2010  M4.00 INCH       MARATHON           WI   TRAINED SPOTTER

            STORM TOTAL FOR BOTH ROUNDS OF TSTMS. 2ND ROUND BROUGHT 2
            INCHES OF RAIN IN 30 MINUTES.

0629 PM     HEAVY RAIN       KNOWLTON                44.71N 89.68W
07/14/2010  M2.50 INCH       MARATHON           WI   TRAINED SPOTTER

            STORM TOTAL FROM BOTH ROUNDS.

0631 PM     FUNNEL CLOUD     WEYAUWEGA               44.31N 88.93W
07/14/2010                   WAUPACA            WI   LAW ENFORCEMENT

            DOWNTOWN.

0635 PM     TSTM WND DMG     FREMONT                 44.26N 88.86W
07/14/2010                   WAUPACA            WI   EMERGENCY MNGR

            TREES DOWN...POSSIBLE TORNADO.

0700 PM     TSTM WND GST     5 NW WINNECONNE         44.16N 88.78W
07/14/2010  M50.00 MPH       WINNEBAGO          WI   TRAINED SPOTTER

            TREES DOWN NEAR LAKE POYGAN.

0700 PM     FLOOD            MOUNT MORRIS            44.11N 89.19W
07/14/2010                   WAUSHARA           WI   STORM CHASER

            MINOR FLOODING IN CITY.

0702 PM     TSTM WND GST     OMRO                    44.03N 88.75W
07/14/2010  M60.00 MPH       WINNEBAGO          WI   TRAINED SPOTTER

            IN THE CITY.

0710 PM     TORNADO          NEENAH                  44.18N 88.44W
07/14/2010                   WINNEBAGO          WI   PUBLIC

            POSSIBLE TORNADO AT CTY ROAD A AND HIGHWAY 41.

0725 PM     TSTM WND DMG     OSHKOSH                 44.01N 88.55W
07/14/2010                   WINNEBAGO          WI   LAW ENFORCEMENT

            TREES DOWN THROUGHT THE CITY.

0726 PM     TSTM WND GST     OSHKOSH                 44.01N 88.55W
07/14/2010  M43.00 MPH       WINNEBAGO          WI   ASOS

0730 PM     FLOOD            APPLETON                44.26N 88.40W
07/14/2010                   OUTAGAMIE          WI   PUBLIC

            6 INCHES OF WATER FLOWING AT MASON AND FRANKLIN.

0730 PM     TSTM WND DMG     GREEN BAY               44.51N 88.00W
07/14/2010                   BROWN              WI   TRAINED SPOTTER

            24 INCH DIAMETER TREE SPLIT 8 FEET UP...LAYING ON HOUSE.

0730 PM     FLASH FLOOD      OMRO                    44.03N 88.75W
07/14/2010                   WINNEBAGO          WI   TRAINED SPOTTER

            1 FOOT OF WATER FLOWING ON ROAD AT HWY 21 AND INDUSTRIAL
            ROAD.

0740 PM     FLASH FLOOD      OSHKOSH                 44.01N 88.55W
07/14/2010                   WINNEBAGO          WI   STORM CHASER

            NEAR 2 FT OF WATER FLOWING OVER 20TH AVE IN THE WESTHAVEN
            HOUSING AREA.

0740 PM     HEAVY RAIN       OSHKOSH                 44.01N 88.55W
07/14/2010  M1.85 INCH       WINNEBAGO          WI   MESONET

            STORM TOTAL AT NORTH HIGH SCHOOL.

0754 PM     HEAVY RAIN       OSHKOSH                 44.01N 88.55W
07/14/2010  M2.47 INCH       WINNEBAGO          WI   ASOS

            STORM TOTAL SO FAR.

0835 PM     FLOOD            W STOCKBRIDGE           44.06N 88.30W
07/14/2010                   CALUMET            WI   PUBLIC

            5 TO 6 INCHES OF WATER COVERING THE ROAD AT HWY 55 AND E.

&&
2ND ROUND OF STORMS.

SAC
Local storm report, Jul 14, 9:24 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
924 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HEAVY RAIN       HORTONVILLE             44.33N 88.63W
07/14/2010  M2.67 INCH       OUTAGAMIE          WI   PUBLIC

            STORM TOTAL.

&&

SAC
Special weather statement, Jul 14, 9:31 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
931 PM CDT WED JUL 14 2010

WIZ030-035-036-150330-
MARATHON-PORTAGE-WOOD-
931 PM CDT WED JUL 14 2010

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEAR STRATFORD SOUTHEAST TO JUNCTION CITY.
THESE STORMS WERE MOVING NORTHEAST AT 30 MPH.

PENNY SIZE HAIL...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  FENWOOD...ATHENS...EDGAR...RIB FALLS...
  STEVENS POINT...MOSINEE...AND MARATHON CITY...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

AK
Local storm report, Jul 14, 9:52 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
952 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HEAVY RAIN       KIMBERLY                44.28N 88.31W
07/14/2010  M2.57 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            STORM TOTAL.

&&

SAC
Local storm report, Jul 14, 10:17 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 PM CDT WED JUL 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     HEAVY RAIN       CHILTON                 44.03N 88.16W
07/14/2010  M3.45 INCH       CALUMET            WI   EMERGENCY MNGR

            MEASURED SINCE ABOUT 515 PM. FLOODING WAS NOTED IN
            CHILTON EARLIER THIS EVENING.

&&

ECKBERG
Special weather statement, Jul 14, 10:21 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1021 PM CDT WED JUL 14 2010

WIZ030-031-035>037-150415-
MARATHON-PORTAGE-SHAWANO-WAUPACA-WOOD-
1021 PM CDT WED JUL 14 2010

...STRONG THUNDERSTORMS CONTINUE TO MOVE THROUGH CENTRAL WISCONSIN...

AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROAD AREA OF STRONG THUNDERSTORMS ACROSS MUCH OF MARATHON...WOOD
AND PORTAGE COUNTIES. THESE STORMS WERE ALL MOVING TO THE EAST AT 30
MPH.

PENNY SIZE HAIL...WINDS GREATER THAN 30 MPH...FREQUENT DOWNPOURS...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  BEVENT...AMHERST JUNCTION...ROSHOLT...
  HATLEY...SCANDINAVIA...AND NORRIE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:19 PM CDTSpecial Marine WarningGRB86 min
Jul 14, 7:41 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc49 min
Jul 14, 8:15 PM CDTSpecial Marine WarningGRB75 min
Jul 14, 9:18 PM CDTAreal Flood AdvisoryGRBMarathon, Portage, Wood5 hr
Jul 14, 10:09 PM CDTFlash Flood WarningGRBMarathon, Portage, Wood6 hr
Jul 14, 10:46 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Waushara44 min
Jul 14, 11:32 PM CDTFlash Flood WarningGRBCalumet, Outagamie, Winnebago5 hr
Jul 14, 11:36 PM CDTAreal Flood AdvisoryGRBBrown, Outagamie3 hr
Jul 14, 11:54 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Manitowoc, Outagamie, Winnebago41 min
Jul 15, 12:14 AM CDTAreal Flood AdvisoryGRBKewaunee, Manitowoc3 hr
Jul 15, 12:28 AM CDTSevere Thunderstorm WarningGRBKewaunee, Manitowoc32 min
Jul 15, 12:32 AM CDTSpecial Marine WarningGRB118 min
Jul 15, 3:39 AM CDTSmall Craft AdvisoryGRB9 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.